Baghdad Science Journal

Published by Baghdad University

ISSN: 2078-8665 (Print)   ISSN: 2411-7986 (Electronic)

Language: English

Issues About Editorial Board Contact Info Author Guide Submit Article

2016 Volume 13, Issue 2


 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

F-Compact operator on probabilistic Hilbert space

Baghdad Science Journal, 2016, Volume 13, Issue 2, pages 381-387
 

The Act Of An Operator

Baghdad Science Journal, 2016, Volume 13, Issue 2, pages 388-393
 

On the Representations of M-Groups

Baghdad Science Journal, 2016, Volume 13, Issue 2, pages 394-401